# SDR DALA13024789000

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 56,601 hours, 41,469 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lihgt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE SEAT MOUNTED EMERGENCY LIGHT WAS NOTED TO BE INOPERATIVE AT ROW 23DE.  THE EMERGENCY LIGHT HARNESS WAS FOUND DAMAGED UNDER THE SEAT AND WAS REPLACED IAW AMM 33-53. THE SYS OPERATION THEN CHECKED GOOD.
